# SDR 120B2020071400078

- Difficulty date: July 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2540 · Lavatories
- Part: Indicator
- Part number: BACB30NN6K6X
- Condition: Worn
- Location: Lavatory
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LH LAVATORY (FS3) WASTE COMPARTMENT TEMPERATURE INDICATOR NEEDS REPLACEMENT.
